MAUDE Adverse Event Report: CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the device will not be returned for evaluation because it has been discarded.
 
Event or Problem Description
Customer reports: when opening the pack of raytec, there were only 9 each instead of 10 each.This happened in 5 separate packs of raytec.

Brand Name
7317 SPG VISTEC 4X4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18209141
Report Number1018120-2023-00501
Device Sequence Number6414646
Product Code GDY
UDI-Device Identifier10884527016990
UDI-Public10884527016990
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7317
Device Catalogue Number7317
Device Lot Number1128719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer11/21/2023
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown